English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geodesic equivalence via integrability

MPS-Authors
/persons/resource/persons235786

Matveev,  Vladimir S.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236348

Topalov,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Matveev, V. S., & Topalov, P. (2003). Geodesic equivalence via integrability. Geometriae Dedicata, 96, 91-115.


Cite as: http://hdl.handle.net/21.11116/0000-0004-320D-6
Abstract
There is no abstract available